Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/25233

Title: Degenerations of real irrational toric varieties
Authors: Postinghel, Elisa
Sottile, Frank
Villamizar, Nelly
Issue Date: 2014
Publisher: © The London Mathematical Society. Published by Wiley
Citation: POSTINGHEL, E., SOTTILE, F. and VILLAMIZAR, N., 2014. Degenerations of real irrational toric varieties. Journal of the London Mathematical Society, 92(2), pp. 223-241.
Abstract: © 2015 London Mathematical Society.A real irrational toric variety X is an analytic subset of the simplex associated to a finite configuration of real vectors. The positive torus acts on X by translation, and we consider limits of sequences of these translations. Our main result identifies all possible Hausdorff limits of translations of X as toric degenerations using elementary methods and the geometry of the secondary fan of the vector configuration. This generalizes work of García-Puente et al., who used algebraic geometry and work of Kapranov, Sturmfels and Zelevinsky, when the vectors were integral.
Description: This is the peer reviewed version of the following article: POSTINGHEL, E., SOTTILE, F. and VILLAMIZAR, N., 2014. Degenerations of real irrational toric varieties. Journal of the London Mathematical Society, 92(2), pp. 223-241., which has been published in final form at http://dx.doi.org/10.1112/jlms/jdv024. This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Self-Archiving.
Version: Accepted for publication
DOI: 10.1112/jlms/jdv024
URI: https://dspace.lboro.ac.uk/2134/25233
Publisher Link: http://dx.doi.org/10.1112/jlms/jdv024
ISSN: 0024-6107
Appears in Collections:Published Articles (Maths)

Files associated with this item:

File Description SizeFormat
Degenerations of irrational toric varieties.pdfAccepted version298.66 kBAdobe PDFView/Open

 

SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.